MathSciNet Relay Station
MathSciNet bibliographic data
MR379761 (52 #666) 22E45
Williams, Floyd L. Laplace operators and the ${\germ h}$ module structure of certain cohomology groups. Trans. Amer. Math. Soc. 197 (1974), 1–57.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement